JournalspmVol. 65 / No. 1DOI 10.4171/pm/1802

Generalized Dieudonné and Hill criteria

  • Peter V. Danchev

    Plovdiv, Bulgaria
Generalized Dieudonné and Hill criteria cover

You need to subscribe to download the article.

Abstract

Let A be a reduced abelian p-group with a nice subgroup G. It is proved that if A/G is simply presented, then A is simply presented precisely when G is strongly simply presented in A. Moreover, the same type theorem for the class of ℵ1-Σ-cyclic p-groups is also established without the niceness of G in A. Some analogous assertions for other exotic sorts of abelian groups are also considered.

The results obtained strengthen previous results due to J. A. Dieudonné (Portugal. Math., 1952), P. D. Hill (Trends in Math., 1999), and some other authors.